# SDR CA090421014

- Difficulty date: March 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,615 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF48
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSP OF THE AD CF-82-34 FOUND CRACKS ON THE LOWER CONTROL COLUMN ADJACENT TO THE WELDS.  CONTROL COLUMN WAS REPLACED PN C3CF48 AND ACFT WAS RETURNED TO SERVICE.
